Matematicheskie Zametki, 1967, Volume 1 , Issue 3 , Pages 299–304
(Mi mzm9417)
This article is cited in 1 scientific paper (total in 1 paper)
The unit sphere of the space of polynomials with integral metric
A. L. Garkavi
Received: 29.11.1966
Citation:
A. L. Garkavi, “The unit sphere of the space of polynomials with integral metric”, Mat. Zametki , 1 :3 (1967), 299–304 ; Math. Notes , 1 :3 (1967), 199–202
Linking options:
https://www.mathnet.ru/eng/mzm9417 https://www.mathnet.ru/eng/mzm/v1/i3/p299
1
CITATION
1
Total citation
0
Recent citations
n/a
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads :
Abstract page: 179 Full-text PDF : 87 First page: 1